# SDR CALA2019101101744

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 77,528 hours, 30,188 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 TIRE BOLT BROKEN ON #3 MLG WHEEL ASSY.  TOMC SMITH REPLACED #3 MAIN WHEEL ASSY IAW AMM 32-41-11. OK TO CONTINUE.
